# SDR HALA0600658

- Difficulty date: July 7, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL LEFT AFT STRUCTURE IS CRACKED AT WL 178 STA 287.  REPAIRED NLG WHEEL WELL LEFT AFT STRUCTURE AT BS 287 WL 178 LBL 25 PER SRM 51-70-12-00-0 FIG 1.
